Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2438
Title: Complete cohomology theories and the homology of their omega spectra
Authors: Hunton, John R.
First Published: 2002
Citation: Topology, 2002, 41 (5), pp.931-943
DOI Link: 10.1016/S0040-9383(01)00007-6
RAE 2007
ISSN: 0040-9383
Links: http://hdl.handle.net/2381/2438
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.